IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Parametric Continuity of Stationary Distributions

  • Cuong Le Van
  • John Stachurski

The paper gives conditions under which stationary distributions of Markov models depend continuously on the parameters. It extends a well-known parametric continuity theorem for compact state space to the unbounded setting of standard econometrics and time series analysis. Applications to several theoretical and estimation problems are outlined.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.economics.unimelb.edu.au/downloads/wpapers-04/899.pdf
Our checks indicate that this address may not be valid because: 404 Not Found (http://www.economics.unimelb.edu.au/downloads/wpapers-04/899.pdf [301 Moved Permanently]--> http://fbe.unimelb.edu.au/economics/downloads/wpapers-04/899.pdf). If this is indeed the case, please notify (Aminata Doumbia)


Download Restriction: no

Paper provided by The University of Melbourne in its series Department of Economics - Working Papers Series with number 899.

as
in new window

Length: 29 pages
Date of creation: 2004
Date of revision:
Handle: RePEc:mlb:wpaper:899
Contact details of provider: Postal: Department of Economics, The University of Melbourne, 4th Floor, FBE Building, Level 4, 111 Barry Street. Victoria, 3010, Australia
Phone: +61 3 8344 5355
Fax: +61 3 8344 6899
Web page: http://www.economics.unimelb.edu.au
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Hopenhayn, Hugo A & Prescott, Edward C, 1992. "Stochastic Monotonicity and Stationary Distributions for Dynamic Economies," Econometrica, Econometric Society, vol. 60(6), pages 1387-406, November.
  2. Jesús Fernández-Villaverde & Juan Francisco Rubio-Ramírez & Manuel Santos, 2004. "Convergence properties of the likelihood of computed dynamic models," Working Paper 2004-27, Federal Reserve Bank of Atlanta.
  3. Ricard Torres, 1990. "Stochastic Dominance," Discussion Papers 905, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  4. Manuel S. Santos & Adrian Peralta-Alva, 2003. "Accuracy of Simulations for Stochastic Dynamic Models," Levine's Bibliography 666156000000000264, UCLA Department of Economics.
  5. Duffie, Darrell & Singleton, Kenneth J, 1993. "Simulated Moments Estimation of Markov Models of Asset Prices," Econometrica, Econometric Society, vol. 61(4), pages 929-52, July.
  6. Mark Huggett, 2003. "When are Comparative Dynamics Monotone?," Working Papers gueconwpa~03-03-12, Georgetown University, Department of Economics.
  7. Schenk Hopp , Klaus Reiner, 2002. "Is There A Golden Rule For The Stochastic Solow Growth Model?," Macroeconomic Dynamics, Cambridge University Press, vol. 6(04), pages 457-475, September.
  8. Mirman, Leonard J. & Morand, Olivier F. & Reffett, Kevin L., 2008. "A qualitative approach to Markovian equilibrium in infinite horizon economies with capital," Journal of Economic Theory, Elsevier, vol. 139(1), pages 75-98, March.
  9. Futia, Carl A, 1982. "Invariant Distributions and the Limiting Behavior of Markovian Economic Models," Econometrica, Econometric Society, vol. 50(2), pages 377-408, March.
  10. repec:cup:macdyn:v:6:y:2002:i:4:p:457-75 is not listed on IDEAS
  11. Danthine, Jean-Pierre & Donaldson, John B, 1981. "Stochastic Properties of Fast vs. Slow Growing Economies," Econometrica, Econometric Society, vol. 49(4), pages 1007-33, June.
  12. Manuel S. Santos & Jesus Vigo-Aguiar, 1998. "Analysis of a Numerical Dynamic Programming Algorithm Applied to Economic Models," Econometrica, Econometric Society, vol. 66(2), pages 409-426, March.
  13. Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:mlb:wpaper:899. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Aminata Doumbia)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.